Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
177 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

Pain in shoulders and hands, weakness. Has chronic bronchitis and A-fib. Taking teva-nadolol. Side effects?

My husband has copd (chronic bronchitis) and A-fib and is taking several medications. He has developed pain in his shoulders and hands and weakness in his hands. Could this be a side effect of medication. One of the meds he is taking is teva-nadolol. I have read that this drug should not be taken if you have copd. Advice?
Wed, 19 Jun 2013
Report Abuse
Question is related to
Diseases and Conditions
Drug/Medication
General & Family Physician 's  Response
Not likely due to the Teva-nadolol. Sounds like he could be hyperventilating. Have him try to slow down his breathing and take slow deep breaths. If it doesn't improve he should have some blood work done to check his potassium, calicium and magnesium.
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

Hello Sir?Madam, I have been suffering from cough and cold (Bronchitis) since many years. I have been hospitalsed for same many time. Anti Biotics,...

Recent questions on  Nadolol

doctor1 MD

Hi, yesterday I switched from 40mg nadolol/day to 25mg XL metopolol due to increased palpitations of my heart since the holidays. My heart rate is...

doctor1 MD

Hi, I have been on Nadolol 20mg now for about 2 months I have notice I am gaining weight in my mid section and in my stomach. I am also nauseated...

doctor1 MD

My name is Lynne Prout, I am a normally very healthy 70 year old woman. I had a lot of stress last month and developed a systemic hire (rash) that...

doctor1 MD

i was on valsartan 160mg and amlodipine 10mg for years.Idevelopd side effects swollen ankles and gums. ON 7/31 the doctor kept me on valsartan and...

doctor1 MD

Hello, I have a history of AFib with rapid ventricular response. The past 6 months I have been fine. They indicated I had GERD and this was causing...

doctor1 MD

i need someones opinion i have epilepsy, depression copd, and the last 3-6 months i feel like i dont want to be around anymore i feel like im just...

doctor1 MD

I have high blood pressure and SVT, taking Nadolol 40 mg once a day. Have had migraines for over a week, can hear my heart beating in my ears...